# SDR CALA0100702

- Difficulty date: July 27, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 1108-1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H SEAT TRACK CORRODED AT STA 1108-1309. THE SEAT TRACK WAS REMOVED AND A NEW SEAT TRACK AND SPLICE WERE INSTALLED IAW SRM 51-30-1.
